# SDR UALA2009050101268

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 25,896 hours, 10,205 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IS LOCATED 3 INCH AFT OF FRAME 21 AND 4 .5 INCH UP FROM STRINGER 21 DEPTH .200  INCH 7-8TH WIDE BY 1 INCH LONG.  FOUND CRACK AND DAMAGE.  LOCATION OF DAMAGE IS AFT OF FWD ENTRY DOOR RT SIDE.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA PRIOR TO ABOVE EDDY CURRENT INSP. REMOVED EXISTING FASTENERS IN REPAIR AREA AND LAID OUT REPAIR PLAN.  FABRICATED DOUBLER AND DRILLED RIVET PATTERN FOR REPAIR APPLIED SEA3750-12 AND STARTED RIVETING REPAIR. NEED TO FINISH RIVETING. CLEAN UP, PAINT, AND SECURE PANELS REMOVED FROM INTERIOR. COMPLETED REPAIR. DOUBLER REPAIR AFT OF 1L NEEDS TREATED AND PRIMED. TREATED PRIMED AND PAINTED.
